# SDR DHLA2009743DH563

- Difficulty date: November 9, 2008
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN AT BS 720F BTWN S-16L AND S-17L FRAME WITH DOUBLE HOLE.  REPAIRED FRAME SECTION AT BS 720F BTWN S-15L AND S-17L IAW B727 SRM 51-40-3 FIG 1.
